# SDR CA151015003

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS EN-ROUTE, WHEN IN FLIGHT SHUTDOWN EVENT HAPPENED.  UNEVENTFUL LANDING WAS COMPLETED.
